# SDR IPXA2023091994197

- Difficulty date: August 22, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7164503
- Condition: Corroded
- Location: Waste Tank Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C*MAJOR REPAIR* WASTE TANK AREA STA Y=1997.750 AND Y=2007.00 LONGERON 43L - 44L FUSELAGE SKIN HAS CORROSION.REPAIRED CORRODED SKIN AT THE WASTE TANK AREA STA Y=1997.750 AND Y=2007.00 LONGERON 43L - 44L FUSELAGE IAW VTSAA EA 011-5330-01-B0088 I/R, UPS EO MD11-5330-87927-A DATED 09/18/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 09/16/23. (MAJOR)
